# SDR SWIA20205060532

- Difficulty date: April 16, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT RAIL AT LBL9 APPROXIMATE FS477 TO FS485 HAS SMALL AREA OF CORROSION    (C-CHECK) RO 5/4/2020   REMOVED COORODED SEAT RAIL, RECEIVED AND INSTALLED NEW FLOOR SEAT TRACK AT FS477.00 - FS485.00 LBL9. REF CRJ700 AMM.
